# SDR 2008UALA03626

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 37,777 hours, 14,572 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141T480149
- Condition: Shorted
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN COCKPIT, FLIGHT DIVERTED.  *S/D*  FOUND WHC2 HAD OVERHEATED.  REMOVED COVER AND FOUND CHARRED RESISTORS, THIS CAUSED BY AN INTERNAL SHORT WITHIN THE RT (F/O) WINDSHIELD.  REPLACED WHC2, AND AND F/O WINDSHIELD, ALL OPS CHECKS NORMAL.
